# SDR U2RA201401230001

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 82,815 hours, 11,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Part time: 82,815 hours, 11,700 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK ESCAPE DOOR INOPERATIVE ELECTRICALLY.
